# SDR CALA2016020400086

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 37,664 hours, 12,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31571
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW ECRA 5330-05277 PERFORM PERMANENT REPAIR AT FUSELAGE SKIN STATION 629, BETWEEN STRINGER 4L & 5L.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-01 REPAIR 7 & ECRA 5330-05277.
